# SDR 97ZZZX2372

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JW
- Make and model: Swrngn SA227TT
- Aircraft serial: TT450
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: VI151125
- Condition: Leaking
- Location: Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE AND B LETTER CHECK, FOUND BOTH PILOTS' LEFT AND RIGHT MASTER CYLINDERS LEAKING.  BOTH CYLINDERS WERE REPLACED.
